MathSciNet Relay Station
MathSciNet bibliographic data
MR1214228 57M07 (57M50 57M60)
Morgan, John W.; Otal, Jean-Pierre Relative growth rates of closed geodesics on a surface under varying hyperbolic structures. Comment. Math. Helv. 68 (1993), no. 2, 171–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement